Strong rate of convergence for the Euler-Maruyama approximation of stochastic differential equations with irregular coefficients

Hoang Long Ngo, Dai Taguchi

Research output: Contribution to journalArticle

30 Citations (Scopus)

Abstract

We consider the Euler-Maruyama approximation for multi-dimensional stochastic differential equations with irregular coefficients. We provide the rate of strong convergence where the possibly discontinuous drift coefficient satisfies a one-sided Lipschitz condition and the diffusion coefficient is Hölder continuous and uniformly elliptic.

Original languageEnglish
Pages (from-to)1793-1819
Number of pages27
JournalMathematics of Computation
Volume85
Issue number300
DOIs
Publication statusPublished - Jan 1 2016
Externally publishedYes

Keywords

  • Euler-Maruyama approximation
  • Irregular coefficient
  • Rate of convergence
  • Stochastic differential equation
  • Strong approximation

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Strong rate of convergence for the Euler-Maruyama approximation of stochastic differential equations with irregular coefficients'. Together they form a unique fingerprint.

  • Cite this